MathSciNet Relay Station
MathSciNet bibliographic data
MR2332595 (2008i:11001) 11A05
Farhi, Bakir Nontrivial lower bounds for the least common multiple of some finite sequences of integers. J. Number Theory 125 (2007), no. 2, 393–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement